# SDR HEEA073013

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT THE 115 VOLT AFCS CIRCUIT BREAKER POPPED. MAINTENANCE TURNED BATTERY POWER ON AND THE MASTER CAUTION PANEL CIRCUIT BREAKER POPPED ALSO, WITH VISIBLE SMOKE.  FOUND CHAFED WIRE BUNDLE WHERE IT EXITS WINDSHIELD POST AREA AT FORWARD EDGE OF R/H PANEL.
